Openly accessible

Connectivity of cubical polytopes

Bui, Hoa T., Pineda-Villavicencio, Guillermo and Ugon, Julien 2020, Connectivity of cubical polytopes, Journal of Combinatorial Theory, Series A, vol. 169, pp. 1-21, doi: 10.1016/j.jcta.2019.105126.

Attached Files
Name Description MIMEType Size Downloads

Title Connectivity of cubical polytopes
Author(s) Bui, Hoa T.
Pineda-Villavicencio, GuillermoORCID iD for Pineda-Villavicencio, Guillermo orcid.org/0000-0002-2904-6657
Ugon, JulienORCID iD for Ugon, Julien orcid.org/0000-0001-5290-8051
Journal name Journal of Combinatorial Theory, Series A
Volume number 169
Article ID 105126
Start page 1
End page 21
Total pages 21
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2020-01
ISSN 0097-3165
1096-0899
Keyword(s) Science & Technology
Physical Sciences
Mathematics
Cube
Hypercube
Cubical polytope
Connectivity
Separator
Language eng
DOI 10.1016/j.jcta.2019.105126
Indigenous content off
Field of Research 0101 Pure Mathematics
HERDC Research category C1 Refereed article in a scholarly journal
Free to Read? Yes
Persistent URL http://hdl.handle.net/10536/DRO/DU:30131348

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 97 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 06 Nov 2019, 11:12:30 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.